# SDR 0118

- Difficulty date: July 13, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N445CW
- Make and model: Beech 400A
- Aircraft serial: RK45
- Aircraft time: 3,068 hours, 3,450 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 6420001
- Part serial: 1353
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS AT 35,000 FT WHEN THERE WAS A SOUND OF RUSHING AIR ACCOMPANIED BY SMOKE IN THE CABIN AND THE COCKPIT.  THE PILOT DECLARED AN EMERGENCY AND DESCENDED TO THE NEAREST AIRPORT (LAS) AND LANDED WITHOUT INCIDENT.  THE PROBLEM WAS THAT THE EMERGENCY PRESSURIZATION CAME ON DUE TO THE FAILURE OF THE EMERGENCY PRESS VALVE.  UNIT WAS REPLACED AND AIRCRAFT WAS TEST FLOWN AND WAS FOUND TO BE OK.
